# SDR 97FDEA00350

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180FE
- Make and model: Boeing 727-22
- Aircraft serial: 18867
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65208276
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0573 006 WHILE WORKING NR 0172  FOUND CORROSION EMANATING FROM UNDER CEILING SUPPORT STRAP BS 540, RBL 25, WL 200.  REPAIRED FLOORBEAM AT BS 540, RBL 25, WL 200 IAW FED-EX SRM 53-10-8.
